×

Maxima in Brownian excursions. (English) Zbl 0325.60077


MSC:

60J65 Brownian motion
60J10 Markov chains (discrete-time Markov processes on discrete state spaces)
60E05 Probability distributions: general theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Kai Lai Chung, Markov chains with stationary transition probabilities, Second edition. Die Grundlehren der mathematischen Wissenschaften, Band 104, Springer-Verlag New York, Inc., New York, 1967. · Zbl 0092.34304
[2] Kai Lai Chung, On the boundary theory for Markov chains. II, Acta Math. 115 (1966), 111 – 163. · Zbl 0315.60041
[3] Donald L. Iglehart, Functional central limit theorems for random walks conditioned to stay positive, Ann. Probability 2 (1974), 608 – 619. · Zbl 0299.60053
[4] Kiyoshi Itô and Henry P. McKean Jr., Diffusion processes and their sample paths, Die Grundlehren der Mathematischen Wissenschaften, Band 125, Academic Press, Inc., Publishers, New York; Springer-Verlag, Berlin-New York, 1965.
[5] Paul Lévy, Processus stochastiques et mouvement brownien, Suivi d’une note de M. Loève. Deuxième édition revue et augmentée, Gauthier-Villars & Cie, Paris, 1965 (French). · Zbl 0034.22603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.